# SDR SIMA20140910003

- Difficulty date: September 10, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 39,832 hours, 33,086 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2097K011100
- Part serial: 01505
- Condition: Contaminated
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL 360 CREW FELT AN IMMEDIATE INCREASE IN EAR PRESS & NOTICED CAB ALT AT 8800 FT & CLIMBING, CAB RATE WAS ALL DASHES.  AFTER INITIATING EMER DECENT PRESSURIZATION STABILIZED ACFT CONTINUED TO 10,000 FEET AS A PRECAUTION & PRESSURIZATION RESPONDED NORMALLY THROUGH REST OF FLIGHT.  CAPTAIN FOUND STICKY FLUID ON ELECTRO OUTFLOW VLV.  R & R ELECTRO OUTFLOW VLV IAW AMM 21-31-03.  OPERATIONS CHECKED GOOD IAW AMM 21-31-00.
